Identification issues in some double-index models for non-negative data

Papadopoulos, Georgios and Santos Silva, Joao (2012) Identification issues in some double-index models for non-negative data. Economics Letters, 117 (1). pp. 365-367. ISSN 0165-1765

Full text not available from this repository. (Request a copy)

Abstract

We highlight a subtle identification problem that afflicts models for non-negative data in which the conditional expectation is specified as the product of a logit and an exponential function. The results are illustrated with an empirical model for medical expenditures.

Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Georgios Papadopoulos
Date Deposited: 21 Feb 2013 08:39
Last Modified: 06 Nov 2018 15:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/41406
DOI: 10.1016/j.econlet.2012.06.001

Actions (login required)

View Item